Alert archive / Maine / Coastal Flood Statements in 2021

Coastal Flood Statement 14, NWS Gray, ME

November 12, 20216 counties in Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this coastal flood statement at Nov 12, 2021, 9:17 AM EST for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Nov 12, 2021, 4:00 PM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2021, 9:17 AM EST (14:17 UTC)
In effect from
Nov 12, 2021, 4:00 PM EST
Expired
Nov 12, 2021, 7:00 PM EST
In force
3 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 2.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WHUS41 KGYX 121417
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
917 AM EST Fri Nov 12 2021

MEZ023>028-NHZ014-122230-
/O.NEW.KGYX.CF.S.0014.211112T2100Z-211113T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
917 AM EST Fri Nov 12 2021

...COASTAL FLOOD STATEMENT IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EST THIS EVENING...

* WHAT... Strong onshore winds and building surf will likely lead
  to areas of splash over around the time of high tide late this
  afternoon, especially along south and east facing shorelines.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...From 4 PM this afternoon to 7 PM EST this evening.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

Time of high total tides are approximate to the nearest hour.

Hampton Harbor NH
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 3.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 12/05 PM    10.0        0.5        1.6      8-10      None    
 13/06 AM     8.3       -1.2        0.2       4-5      None    
 13/07 PM     8.8       -0.7        0.3       3-4      None    
 14/08 AM     7.6       -1.9       -0.8        3       None    
 14/08 PM     7.8       -1.7       -0.6        2       None

Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 12/05 PM     9.8        1.0        1.6      8-11      None    
 13/06 AM     8.1       -0.7        0.2       4-5      None    
 13/07 PM     8.7       -0.1        0.3       3-5      None    
 14/08 AM     7.4       -1.4       -0.9       3-4      None    
 14/08 PM     7.8       -1.0       -0.6        3       None

Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 12/05 PM    11.2        1.5        1.8      8-10      None    
 13/06 AM     9.2       -0.5        0.2       5-7      None    
 13/07 PM     9.5       -0.2        0.2       4-5      None    
 14/07 AM     8.1       -1.6       -1.1       4-5      None    
 14/08 PM     8.5       -1.2       -0.8        3       None


&&

$$
1 follow-up statement
456 
WHUS41 KGYX 122035
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
335 PM EST Fri Nov 12 2021

MEZ023>028-NHZ014-130000-
/O.CON.KGYX.CF.S.0014.211112T2100Z-211113T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
335 PM EST Fri Nov 12 2021

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Strong onshore winds and building surf will likely lead
  to areas of splash over around the time of high tide late this
  afternoon, especially along south and east facing shorelines.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

Time of high total tides are approximate to the nearest hour.

Hampton Harbor NH
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 3.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 12/05 PM    10.0        0.5        1.6      8-10      None    
 13/06 AM     8.3       -1.2        0.2       4-6      None    
 13/07 PM     8.8       -0.7        0.3       4-5      None    
 14/08 AM     7.6       -1.9       -0.8       3-4      None    
 14/08 PM     7.8       -1.7       -0.6        2       None    
 15/08 AM     8.8       -0.7        0.2        2       None

Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 12/05 PM     9.8        1.0        1.6      8-11      None    
 13/06 AM     8.1       -0.7        0.2       5-6      None    
 13/07 PM     8.7       -0.1        0.3       4-6      None    
 14/08 AM     7.4       -1.4       -0.9       3-4      None    
 14/08 PM     7.8       -1.0       -0.6        2       None    
 15/08 AM     8.7       -0.1        0.2        2       None

Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 12/05 PM    11.2        1.5        1.8      8-10      None    
 13/06 AM     9.2       -0.5        0.2       6-7      None    
 13/07 PM     9.5       -0.2        0.2       5-6      None    
 14/07 AM     8.1       -1.6       -1.1       4-5      None    
 14/08 PM     8.5       -1.2       -0.8        3       None    
 15/08 AM     9.7       -0.0        0.2        3       None

Boothbay Harbor ME
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 3.3 ft, Moderate 4.3 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 12/03 PM    -8.0      -17.7       -8.0       0-1      None

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Nov 12, 7:44 AM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Nov 12, 7:44 AM EST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Gray ME
744 AM EST Fri Nov 12 2021

.SYNOPSIS...
A cold front crosses today with widespread soaking rains and
gusty winds, especially along the coast and in the downslopes
northwest of the White Mountains. After a brief break early
Saturday, another quick hitting system crosses Saturday night
with mostly rain, but also light snowfall accumulations across
the north. Cooler and unsettled weather sticks around through
early week with medium to low confidence in timing of any
passing wave. A warming and drying trend is expected by mid-
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
740am Update...Little change to going forecast as precip is
arriving right on schedule. Upstream observations via southerly
transport indicate some groups of showers developing across
southern New England and quickly moving northward. These showers
have already produced some moderate rainfall rates, with
reflectivity suggesting those out front may be more convective.
Radar trends smooth these features out as they track north,
with light rain falling intermittently across southern NH and
up southern ME.

Previous Discussion...
Quick hitting system to bring strong wind, heavy rain today
into this evening. Intense rainfall rates in the White Mtns may
present a flooding concern.

Water vapor satellite imagery this morning pins broad low
pressure over the upper Midwest with an occlusion through the
Great Lakes. Further downstream and exiting the Ohio Valley,
the coolest cloud tops are associated with growth beneath a
rapidly expanding upper jet over the Appalachians. As this jet
tilts across the Northeast through the morning, triple point low
pres and a robust low level jet will strengthen off the New
England coast into the afternoon.

Wind: The low level jet begins to intensify later this morning,
with latest guidance suggesting 925 mb wind speeds around 60 kts
quickly increasing upwards of 75 kts over the Midcoast by mid
afternoon. 850 mb winds are stronger; 65-80 kts raking through
the CWA and bringing strong higher terrain winds. With the
consistent trend of not weakening this jet, have expanded the
Wind Advisory to include the southern Maine coast, as well as
coastal Rockingham Cty in NH. Also added in the remainder of
Waldo as the jet approaches this area when it is near peak along
the Maine coast this evening. A HWW was considered for the far
Midcoast, but timing of instability and core of jet winds may be
displaced to prevent these two aspects phasing. Also windy
today will be downslope locations in the higher terrain.

Rain: QPF amounts were kept similar to previous shifts. However
HREF PMM highlights a potent window of rainfall rates through
mid afternoon for the White Mtns. Given the strong low level
winds attacking the higher terrain in a favorable direction,
upslope precip will be very heavy at times. The three hour
period between 1 and 4pm may be the greatest with 3hr HREF PMM
showing 2 to 4 inches in that timeframe. These values may be a
little on the hot side, but it does outline the main impact of
heavy rain over a short period of time. With flash flood
guidance in the vicinity of 2 inches per 3 hr period here,
opted to issue a Flood Watch to represent the upslope rain and
mountainous streams/river interaction.

The cold front will finally exit through this evening, ending
notable precip with falling temperatures. Timing of the exit
varies slightly in guidance, and this is reflected by a fairly
broad approach to Wind Adv end times. Winds should be more light
nearing midnight.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
By early Saturday, the cold front will be well east of the area
over the Gulf Stream extending northward through the Canadian
maritimes... with occluding low pressure centered near James
Bay. Weak high pressure will be quickly crossing New England
with partly to mostly sunny skies early in the day... allowing
temperatures to rebound into the 50s. Looking aloft, the
responsible long wave trough will extend north from Hudson Bay,
south to the Gulf of Mexico with a 125+ kt SWerly jet overhead.
The trough axis pivots positively toward the coast by late
Saturday, which pushes another well-forced surface low/cold
front through New England Saturday afternoon through the
overnight.

Latest model guidance has precipitation breaking out over the
Connecticut River Valley late Saturday afternoon or early evening as
low pressure organizes near the lower Hudson Valley. Low pressure
amplifies as it crosses southern New England then emerges near the
Gulf of Maine around midnight... exiting through the Bay of Fundy by
Sunday morning. This quick-hitting and dynamic system will squeeze
out up to a few tenths of additional precipitation, starting as
rain... and likely ending as snow in some spots, depending on how
quickly cooler air wraps around the backside of the system.

Precipitation banding will be something to watch for with this
system given classic ingredients present... a dynamic tropopause
will dip and curl NEward behind the wave, leading to strong
FGEN/deformation forcing and ultimately strong lift through the DGZ.
The question is how surface temperatures will behave, and if there
will be any overlap of banding with below-freezing surface
temperatures to pump out accumulating snowfall. Given the compact
and quick-hitting nature of the storm... and a lack of a cool, dry
reservoir of air to pull in from the northeast...surface
temperatures look to be marginal across the north as precipitation
falls. Given the pattern... am leaning on cooler solutions,
which align well with ensemble solutions up to about 1-2" of
accumulations over the upper Connecticut River Valley through
the northern lakes region. More favorable temperatures across
the peaks and ridges especially over the Whites leave more
opportunity for accumulations... with 2-4" possible.

Another impact to keep an eye on strengthening westerly winds
behind the system as cold advection steepens lapse rates and
mixes down a strengthening northwesterly jet behind the passing
low. BUFKIT soundings and ensembles indicate 25-35 mph winds are
a strong possibility... with stronger winds possible given
stronger mixing. Will have to monitor this possibility, but
given overnight timing will hold off on going stronger with the
winds for now.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The active weather pattern will persist through next week with
numerous chances for showers and up-and-down temperatures...
quite seasonable for mid-November, at least when compared to how
the month started. Timing out any one feature will be
difficult, and waves may be hit-or-miss, but ensemble analysis
points to a showery, unsettled period of weather with
temperatures running within a few degrees of normal.

Starting Sunday... low pressure will be deepening over the
maritimes as it departs north and east, pulling a west wind
across New England, starting gusty early but diminishing later.
Although moisture will be waning... and high pressure will be
building to the south, centered over the Mid- Atlantic...
upslope showers will continue into the afternoon. Snow squalls
and lake effect showers are expected upstream, and I wouldn't
be surprised if a streamer or two ended up on our side of the
Greens/CT River. Otherwise temperatures will be limited to the
40s to near 50.

The active Pacific jet keeps the wave train rolling through the
next work week. By Monday, another longwave trough will be
carving down from northern Canada through the Great Lakes region
spurring cyclogenesis down the Saint Lawrence. More rain and
mountain snow are expected with this system as it passes
Monday, with potential for coastal enhancement and a more
complex passage. Deep northwesterly winds behind the system
keep upslope rain and snow (turning from more of the former to
more of the latter in time) showers into Tuesday with highs in
the 30s and 40s. High pressure and a warm trend return for mid-
week, with a deep southwesterly feed promoting temperatures near
60 degrees for the southern interior by Thursday with otherwise
dry weather.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
Short Term...Ceilings will fall from brief VFR this morning to
MVFR through early afternoon. IFR cigs arrive with rain, heavy
at times, this afternoon into evening. Strong winds will likely
be the most notable with LLWS a threat as well with cold front
tracking west to east across TAF sites. Winds slacken across all
locations by 6z with improving conditions to VFR.

VFR returns Saturday morning with winds diminishing and turning
southerly. A quick-hitting system crosses the region late
Saturday and exits Downeast by Sunday morning, bringing a brief
period of MVFR restrictions in -RA for most, and potentially IFR
in -RASN or SN and in low ceilings for KHIE. Gusty west winds of
20+ kts filter in overnight from SW to NE behind the departing
wave.

Long Term...VFR returns on Sunday except for MVFR clinging to
KHIE in upslope flow, likely lifting by late afternoon. The next
system with a threat of restrictions crosses the region Monday
with MVFR/local IFR in -RA.

&&

.MARINE...
Short Term...Storm force conditions will be possible in the
eastern coastal waters this afternoon and evening, with Gale
elsewhere. Wave heights will react to the strong winds, but the
length of time is short. Waves build to 7 to 11 ft in the
coastal waters, falling to 5 to 7 overnight.

Weak high pressure briefly returns by early Saturday with winds
diminishing and seas subsiding to around 3-6 ft. Another low
pressure system quickly crosses Saturday night, bringing
another period of potential onshore gales coinciding with 7-10
ft waves over the outer waters.

Long Term...A quite unsettled pattern continues through next
week. After a brief break on Sunday with high pressure building
by to the south... low pressure returns Monday, crossing through
the waters and bringing another period of elevated winds and
seas. SCAs are likely at times, if not predominant through the
next week as high and low pressure systems cross the region.

&&

.HYDROLOGY...
Strong winds will interact with the higher terrain to create
enhanced rainfall rates this afternoon, in particular the White
Mountains. Rates may exceed 1 inch per hour here through mid
afternoon. Smaller streams or rivers prone to quick rises here may
move into Action stage. Trails or low river crossings may see
quickly changing conditions.

Elsewhere, moderate to heavy rain is likely, but in short
duration this afternoon. Nuisance flooding around leaf-clogged
storm drains will be possible in urban areas. Storm total rain
around 1 inch is expected along the coast and coastal plain,
with enhanced amounts up to 3 inches across some of the higher
summits in terrain.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 11 AM this morning to 8 PM EST this evening
     for MEZ022>028.
     Flood Watch through this evening for MEZ012.
NH...Wind Advisory from 11 AM this morning to 8 PM EST this evening
     for NHZ014.
     Flood Watch through this evening for NHZ003-004.
     Wind Advisory until 2 PM EST this afternoon for NHZ002-003.
MARINE...Gale Warning from 11 AM this morning to midnight EST tonight
     for ANZ151-153.
     Gale Warning until midnight EST tonight for ANZ152-154.
     Storm Warning until midnight EST tonight for ANZ150.

&&

NEAR TERM...Cornwell
SHORT TERM...Casey
LONG TERM...Casey
HYDROLOGY...Cornwell
Hazardous weather outlook, Nov 12, 4:17 AM EST, 5 hours before
Hazardous Weather Outlook
National Weather Service Gray ME
417 AM EST Fri Nov 12 2021

MEZ022>028-NHZ014-130930-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Coastal Rockingham-
417 AM EST Fri Nov 12 2021

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ002-130930-
Southern Coos-
417 AM EST Fri Nov 12 2021

...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Light snowfall accumulations will be possible Saturday night as a
storm system quickly moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ003-130930-
Northern Grafton-
417 AM EST Fri Nov 12 2021

...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT FROM 8 AM EST THIS MORNING THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Light snowfall accumulations will be possible Saturday night as a
storm system quickly moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001-005-130930-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Grafton-
417 AM EST Fri Nov 12 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Today and tonight.

A frontal system will bring gusty winds and a brief period of
moderate to heavy rain today into the evening. Winds will gust 25 to
35 mph across the interior with gusts to 40 mph in the mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Light snowfall accumulations will be possible Saturday night as a
storm system quickly moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ013-014-018>021-033-NHZ006>013-015-130930-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-
Interior Cumberland Highlands-Southern Carroll-Sullivan-Merrimack-
Belknap-Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
417 AM EST Fri Nov 12 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

A frontal system will bring gusty winds and a brief period of
moderate to heavy rain through this evening. Winds will gust 25 to
35 mph across the interior with gusts to 40 mph in the mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012-NHZ004-130930-
Southern Oxford-Northern Carroll-
417 AM EST Fri Nov 12 2021

...FLOOD WATCH IN EFFECT FROM 8 AM EST THIS MORNING THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for western Maine and northern
New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A frontal system will bring gusty winds and a brief period of
moderate to heavy rain through this evening. Winds will gust 25 to
35 mph across the interior with gusts to 40 mph in the mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-130930-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
417 AM EST Fri Nov 12 2021

...STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gale conditions may be possible Saturday night as a storm system
quickly passes through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ152-154-130930-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
417 AM EST Fri Nov 12 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gale conditions may be possible Saturday night as a storm system
quickly passes through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-130930-
Penobscot Bay-Casco Bay-
417 AM EST Fri Nov 12 2021

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST
TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gale conditions may be possible Saturday night as a storm system
quickly passes through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:48 AM ESTFlood WatchGYXOxford16 hr
Nov 12, 3:52 AM ESTStorm WarningGYX19 hr
Nov 12, 2:05 PM ESTSpecial Weather StatementGYXYork55 min
Nov 12, 3:54 PM ESTSpecial Weather StatementGYXCumberland, Sagadahoc, York66 min
Nov 12, 4:40 PM ESTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Kennebec, Lincoln, Sagadahoc, York110 min
Nov 12, 6:31 PM ESTGale WarningGYX36 hr
Nov 12, 6:31 PM ESTSmall Craft AdvisoryGYX9 hr
Nov 12, 12:33 PM ESTSpecial Weather StatementGYXCheshire, Sullivan57 min
Nov 12, 1:09 PM ESTSpecial Weather StatementGYXHillsborough, Merrimack66 min
Nov 12, 2:28 PM ESTAreal Flood AdvisoryGYXBelknap, Carroll, Coos, Grafton, Merrimack, Sullivan3 hr

Nearby

Coastal Flood Statements in Maine, 2021Coastal Flood Statements in New Hampshire, 2021Every coastal flood statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.